# SDR NSVA2010194

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 5,889 hours, 5,754 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO LIGHT ILLUMINATED DURING FLIGHT.  THERE WAS NO LOSS OF PRESSURIZATION.  CREW DESCENDED BELOW FL100 AS A PRECAUTION AND LANDED IN CLE WITHOUT FURTHER COMPLICATIONS.  CAPTAIN INSTRUCTED CLE GROUND PERSONNEL NOT TO TOUCH THE CARGO DOOR UNTIL HE VISUALLY INSPECTS IT.  DURING HIS POST FLIGHT CHECK, HE NOTED THAT THE CARGO DOOR HANDLE WAS FULLY EXTENDED.
